# SDR DALA2024051305137

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 73,956 hours, 9,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3320 FLOOR EMERGENCY ESCAPE PATH LIGHTING INOP AT SEATS 7A, 48AB, AND 41JH. CORRECTIVE ACTION: INSTAALED NEW LAMP ASSY AND REPAIRED WIRING. (5471277)
